# SDR SWAA2024091235456

- Difficulty date: September 8, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 59,851 hours, 31,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHTING OPS CHECK; WHEN LIGHTS ARE TURNED ON; AFTER APPROXIMATELY 5 SEC THE EMERGENCY LIGHTS COMMON TO R/H OVERWING DOORS GO OUT.   TROUBLESHOT AND FOUND M1669 TO BE BAD.   TROUBLESHOT AND FOUND M1669 CHARGER TO BE BAD, VERIFIED.   REMOVED; REPLACED & PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHT BATTERY CHARGER M1669 PER AMM 33-51-06-960-806.  VERIFIED CORRECTIVE ACTION COMPLETE.
